# SDR CALA0800351

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 652072619
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD RIGHT Z-ANGLE (FWD OF DOOR) HAS CORROSION ON BOTTOM SIDE AT NUT PLATE.  REMOVED AND INSTALLED FWD CARGO FWD RIGHT Z-ANGLE FWD OF DOOR PER SRM 53-00-04 AND SRM 51-40-02.
